# SDR TWAA0101206

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FLOOR FRAME FITTING AT STA 1174, LT AFT SIDE OF AFT SERVICE DOOR WAS CORRODED.  FABRICATED NEW FITTING PER DRAWING 3936091.  INSTALLED PER DRAWING 5930490.
